# SDR QXEA2013011500047

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL LANDING FOR PANEL 624BT HAS WEAR MARKS FROM PANEL BOTH INBD AND OTBD RADIUS OF CUTOUT.  REMOVED WEAR MARKS AND CORROSION IAW RD 8/4-57-445. MIN THICKNESS NOTED .073" CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-445.  ALODINED AND PRIMED TO RESTORE SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-40-02-01.
